# SDR WX0A2023091031835

- Difficulty date: September 6, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 34,919 hours, 25,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 324131
- Part serial: 883384
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING CHECK RECIEVED FAULT MESSAGE BAT/EPSU (11WL) EMER L. / REMOVED AND REPLACED 11WL EPSU BATTERY IAW AMM 33-51-38-000/400-002-A. POWER UP TEST CW IAW AMM 23-73-00-740-005-B, GROUND SCAN CW IAW AMM 23-73-00-740-012-A, AND OPERATIONAL CHECK CW IAW AMM 33-51-00-710-001-A."
